# SDR V0XD2017070501DP

- Difficulty date: June 19, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR MOUNT IS CRACKED ON UPPER SIDE.    REMOVED AND REPLACED MOUNT IAW SRM 51-42-06, AND 51-40-11.
